# SDR AALA20130315010

- Difficulty date: March 15, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- Aircraft time: 69,714 hours, 24,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT FORWARD ATG ANTENNA.  ACCOMPLISHED BORE REWORK PER EA B757-53-028744.
